Bulletin (New Series) of the American Mathematical Society

Review: John B. Conway, Subnormal operators

Paul S. Muhly

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc. (N.S.), Volume 8, Number 3 (1983), 511-515.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183550903

Citation

Muhly, Paul S. Review: John B. Conway, Subnormal operators. Bull. Amer. Math. Soc. (N.S.) 8 (1983), no. 3, 511--515. https://projecteuclid.org/euclid.bams/1183550903


Export citation

References

  • 1. M. B. Abrahamse and R. G. Douglas, A class of subnormal operators related to multiply-connected domains, Adv. in Math. 19 106-148.
  • 2. S. Axler, J. B. Conway and G. McDonald, Topelitz operators on Bergman spaces, Canada J. Math. 34 (1982), 466-483.
  • 3. S. Berberian, Introduction to Hilbert spaces, Oxford Univ. Press, New York, 1961.
  • 4. C. A. Berger and B. I. Shaw, Self commutators of multi-cyclic hyponormal operators are trace class, Bull. Amer. Math. Soc. 79 (1973), 1193-1199.
  • 5. A. Beurling, On two problems concerning linear transformations in Hilbert space, Acta Math. 81 (1949), 239-255.
  • 6. S. Brown, Some invariant subspaces for subnormal operators, Integral Equations Operator Theory 1 (1978), 310-333.
  • 7. K. Clancey, Seminormal operators, Lecture Notes in Math., vol. 742, Springer-Verlag, Berlin and New York, 1979.
  • 8. J. B. Conway, Functions of a complex variable, 2nd ed., Springer-Verlag, Berlin and New York, 1978.
  • 9. T. Gamelin, Uniform algebras, Prentice-Hall, Englewood Cliffs, N.J., 1969.
  • 10. P. R. Halmos, Normal dilations and extensions of operators, Summa Bras. Math. 2 (1950), 125-134.
  • 11. P. R. Halmos, Commutators of operators, Amer. J. Math. 74 (1952), 237-240.
  • 12. P. R. Halmos, Spectra and spectral manifolds, Ann. Soc. Polon. Math. 25 (1952), 43-49.
  • 13. P. R. Halmos, Quasitriangular operators, Acta Sci. Math. (Szeged) 29 (1968), 283-293.
  • 14. C. Horowitz, Zeros of functions in Bergman spaces, Duke Math. J. 41 (1974), 693-710.
  • 15. R. F. Olin and J. E. Thompson, Algebras of subnormal operators, J. Functional Anal. 37 (1980), 271-301.
  • 16. C. R. Putnam, Commutation properties of Hilbert space operators and related topics, Ergeb. Math. Grenzgeb., Band 36, Springer-Verlag, Berlin and New York, 1967.
  • 17. C. R. Putnam, An inequality for the area of hyponormal spectra, Math. Z. 116 (1970), 323-330.
  • 18. D. Sarason, The Hp space of an annulus, Mem. Amer. Math. Soc. No. 56 (1965).
  • 19. D. Sarason, Weak-star density of polynomials, J. Reine Angew. Math. 252 (1972), 1-15.
  • 20. D. Sarason, Function theory on the circle, Lecture Notes, Virginia Polytechnic Institute, Blacksburg, 1978.
  • 21. E. L. Stout, The theory of uniform algebras, Bogden and Quigley, Tarrytown, N.Y., 1971.
  • 22. D. Voiculescu, A note on quasitriangularity and trace-class selfcommutators, Acta Sci. Math. (Szeged) 42 (1980), 195-199.